# SDR HEEA20120524964

- Difficulty date: May 24, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N922PH
- Make and model: Skrsky S92A
- Aircraft serial: 920096
- Aircraft time: 2,585 hours
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

NR 2 FIRE LIGHT AND AUDIO INTERMITTENT DURING TAKEOFF.  LIGHT ILLUMINATED WITH AUDIO WARNING DURING TAKEOFF RUN AND INITIAL CLIMBOUT.  FLIGHT WAS ABORTED, TRAFFIC PATTERN FLOWN TO NORMAL LANDING.  MX CLEANED THE CONNECTORS TO BOTH NR 2 ENGINE FIRE DETECTORS.  SYS CHECKED GOOD ON THE GROUND AND DURING A CHECK FLIGHT.
